# SDR YENA20130625134

- Difficulty date: June 25, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 19,935 hours, 12,087 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Card
- Part number: 10010702
- Part serial: PR06024860
- Condition: Failed
- Location: Motor Drive
- Part time: 19,943 hours, 12,087 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO BLEED 1 AND 2 EICAS FAIL MESSAGES. PILOT PERFORMED QRH WITHOUT POSITIVE RESULTS AND NOTED CABIN BEGINNING TO DEPRESSURIZE. ACCOMPLISHED EMERGENCY DESCENT TO 10,000 FEET AND WERE ABLE TO RESET BLEED 1 AND 2.  EXECUTED A NORMAL LANDING.  REMOVED AND REPLACED AMS CARD MOTOR DRIVER MOD SLOT 20 IAW AMM 21-00-02. OPS CHECKED NORMAL.
